발표논문

제목 [안전성] 한국에서 한약과 양약 병용에 따른 간효소 수치 이상에 관한 후항적 연구
한국에서 한약과 양약 병용에 따른 간효소 수치 이상에 관한 후항적 연구
Liver enzyme abnormalities during concurrent use of herbal and conventional medicines in Korea : A retrospective study
저자 강동경희대병원 의료진 : 박성욱(교신저자), 김나희(1저자), 조승연(공동), 박정미(공동), 고창남(공동)
타기관 의료진 : 정환용(공동)
저널명 Phytomedicine 2011;18(14):1208-1213
게재일 2011.11.15.
논문소개
-초록정리
Concurrent use of herbal medicine (HM) and conventional medicine (CM) is increasing. However, little is known about the prevalence of drug-induced liver injury (DILI) related to this concurrent use. In order to investigate changes in liver enzymes during concurrent use of HM and CM and to assess the prevalence of DILI related to their concurrent use, we screened for liver injury among inpatients at our institution who were administered both HM and CM for at least 14 days while hospitalized between 2006 and 2010. We used the Council for International Organization of Medical Science (CIOMS) laboratory criteria to define liver injury. Of the 892 patients included in the study, 34 (3.81%) had liver injury on admission and 21 (2.35%) had liver injury at discharge. Of the 48 cases that fulfilled the CIOMS laboratory criteria for liver injury, 34 had preexisting liver injury. The remaining 14 were analyzed, and five were concluded to have DILI, resulting in a prevalence of 5/892 (0.56%, with a 95% confidence interval of 0.07-1.05%). Overall, clinical symptoms of liver injury were mild. We thus contend that concurrent use of HM and CM is relatively safe.
페이지 URL http://www.sciencedirect.com/science/article/pii/S0944711311002327

목록